Thunderstorm Wind, Marion
- When
- June 20, 4:40 PM EST
- Where
- Marion County, Belleview
- Property damage
- $3,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 29.067, -82.050
Large trees were blown down.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jun 20, 1:30 PM EST, 3 hours 10 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 230 PM EDT WED JUN 20 2001 CURRENTLY...SATELLITE WATER VAPOR IMAGERY SHOWED SHORT WAVE ENERGY LIFTING NORTHEAST ACROSS THE AREA. THIS ENERGY WAS GENERATING THUNDERSTORMS OVER THE ATLANTIC OFF THE FLORIDA/GEORGIA COAST. MSAS ALSO SHOWED HAT GOOD CONVERGENCE WAS GENERATING SOME THUNDERSTORMS ALONG THE EASTERN FLORIDA COAST...WITH THE THUNDERSTORMS BEING MORE NUMEROUS OVER THE CENTRAL AND SOUTHERN FLORIDA COAST. THE GULF SEA BREEZE WAS BEGINNING TO BEGINNING TO MAKE SOME MOVEMENT...WITH SOME SHOWERS BEGINNING TO DEVELOP ALONG THE I-75 CORRIDOR. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO INCREASE ACROSS THE AREA DURING THE NEXT HOUR OR TWO WITH BOTH SEABREEZES BEGINNING TO COME INTO PLAY...SO EXPECT PRETTY MUCH A REPEAT OF TUESDAY. FOR THE REMAINDER OF THE PACKAGE IT SEEMS LIKE MORE OF THE SAME WITH SEABREEZE INTERACTION PRODUCING AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS. AFTERNOON HIGH TEMPERATURES WILL RANGE IN THE UPPER 80S AND LOWER 90S...WITH OVERNIGHT LOWS RANGING FROM THE UPPER 60S TO MID 70S. A COLD FRONT WILL APPROACH THE AREA BY LATE WEEK...BUT WILL PROBABLY DISSIPATE ACROSS OR JUST NORTH OF THE AREA. PRELIM AMG 70/92/69/89 4334 SSI 73/88/72/86 3334 JAX 71/90/71/90 3434 GNV 70/92/70/90 3334 33 .JAX... FL...NONE. GA...NONE. BLS
FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-202200- NORTHEAST FLORIDA/SOUTHEAST GEORGIA HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1155 AM EDT WED JUN 20 2001 A WEAK PRESSURE PATTERN AND A MOIST AND UNSTABLE AIRMASS WILL LEAD TO THE DEVELOPMENT OF SCATTERED AFTERNOON AND EVENING THUNDERSTORMS. THE STORMS WILL FIRST BEGIN NEAR THE COAST EARLY THIS AFTERNOON... THEN SPREAD INLAND DURING THE MID TO LATE AFTERNOON AND EVENING. THE MAIN HAZARDS FROM THE THUNDERSTORMS WILL BE PERIODS OF HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. SMALL HAIL AND STRONG GUSTY WINDS MAY ALSO ACCOMPANY A FEW STORMS. THE STORMS WILL MOVE SLOWLY AND ERRATICALLY. DUE TO THE SLOW MOVEMENT OF THESE STORMS... RAINFALL AMOUNTS OF OVER TWO INCHES ARE LIKELY WITH STRONGEST STORMS. MOST STORMS ARE EXPECTED TO REMAIN BELOW SEVERE LEVELS...THEREFORE SPOTTER ACTIVATION IS NOT EXPECTED TODAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. CARROLL
The Tampa radar (KTBW), 155 km away, was scanning. The volume nearest the first event began at 21:39 UTC.
1 thunderstorm wind. Local standard time, as filed.
Large trees were blown down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Florida in 2001Every state in 2001This day in weather historyWarnings in Florida, June 2001
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5255710.